# SDR IPXA2015052789475

- Difficulty date: May 17, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA00789
- Condition: Corroded
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, TRANSVERSE FRAME IN CENTER ACCESSORY COMPARTMENT HAS CORROSION FS 6-90 BETWEEN L51L AND L51R.  ACCOMPLISHED BLEND REPAIR ON TRANSVERSE FRAME IN CENTER ACCESSORY COMPARTMENT FS 6-90 BETWEEN L51L AND L51R IAW SRM 53-00-00 REPAIR GENERAL.
